# SDR SWIA20230629005

- Difficulty date: June 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 47,321 hours, 41,415 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Not Extended
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW GOT A GEAR DISAGREE GOING INTO SDF AND DID THE ALTERNATE EXTENSION (FLT 5455 FILED CLOSED)AFTER REPAIRS TO 3A AND 3B HYDRAULIC SYSTEM (PLEASE SEE EAML 1163259 FOR REPAIR TO HYDRAULIC SYSTEM), JACKED AND PERFORMED A LANDING GEAR EXTENSION AND RETRACTION IN REFERENCE TO CRJ AMM 32-30-00 OPS CHECKS GOOD
